# SDR SIMA993341

- Difficulty date: November 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 274
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3012001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3701 - ALTERNATING EMERGENCY FLOOR PROXIMITY LIGHTS, TWO EXIT LIGHTS AND EXIT SIGN ABOVE COCKPIT DOOR DO NOT ILLUMINATE.  REMOVED AND REPLACED BATTERY PACK IN ONE EMERGENCY POWER SUPPLY.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
